MathSciNet Relay Station
MathSciNet bibliographic data
MR2733675 93B52 (60J27 93C23)
He, Shuping; Liu, Fei Observer-based finite-time control of time-delayed jump systems. Appl. Math. Comput. 217 (2010), no. 6, 2327–2338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement